American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] M. Cuntz and T. Hoge. Free but not recursively free arrangements. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Torsten Hoge and Gerhard Röhrle. Supersolvable reflection arrangements. Proc. Amer. Math. Soc. 142 (2014) 3787-3799.
Abstract, references, and article information   
View Article: PDF

[3] O. V. Ogievetsky and L. Poulain d’Andecy. Fusion procedure for Coxeter groups of type $B$ and complex reflection groups $G(m,1,n)$. Proc. Amer. Math. Soc. 142 (2014) 2929-2941.
Abstract, references, and article information   
View Article: PDF

[4] Tzu-Chun Lin. Rings of coinvariants and $p$-subgroups. Proc. Amer. Math. Soc. 138 (2010) 4243-4247. MR 2680050.
Abstract, references, and article information   
View Article: PDF

[5] W. G. Dwyer and C. W. Wilkerson. Poincaré duality and Steinberg's Theorem on rings of coinvariants. Proc. Amer. Math. Soc. 138 (2010) 3769-3775. MR 2661576.
Abstract, references, and article information
View Article: PDF

[6] Mathias Drton and Caroline J. Klivans. A geometric interpretation of the characteristic polynomial of reflection arrangements. Proc. Amer. Math. Soc. 138 (2010) 2873-2887. MR 2644900.
Abstract, references, and article information   
View Article: PDF

[7] Matthew Macauley and Henning S. Mortveit. Erratum to: On enumeration of conjugacy classes of Coxeter elements. Proc. Amer. Math. Soc. 137 (2009) 3167-3167. MR 2506477.
Abstract, references, and article information   
View Article: PDF

[8] David E. Speyer. Powers of Coxeter elements in infinite groups are reduced. Proc. Amer. Math. Soc. 137 (2009) 1295-1302. MR 2465651.
Abstract, references, and article information   
View Article: PDF

[9] Mikhail Belolipetsky. On fields of definition of arithmetic Kleinian reflection groups. Proc. Amer. Math. Soc. 137 (2009) 1035-1038. MR 2457444.
Abstract, references, and article information   
View Article: PDF

[10] Tetsuya Hosaka. Minimality of the boundary of a right-angled Coxeter system. Proc. Amer. Math. Soc. 137 (2009) 899-910. MR 2457429.
Abstract, references, and article information   
View Article: PDF

[11] Matthew Macauley and Henning S. Mortveit. On enumeration of conjugacy classes of Coxeter elements. Proc. Amer. Math. Soc. 136 (2008) 4157-4165. MR 2431028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Christos A. Athanasiadis, Thomas Brady and Colum Watt. Shellability of noncrossing partition lattices. Proc. Amer. Math. Soc. 135 (2007) 939-949. MR 2262893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Adam Korányi and Róbert Szoke. On Weyl group equivariant maps. Proc. Amer. Math. Soc. 134 (2006) 3449-3456. MR 2240655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Tzu-Chun Lin. Poincaré duality algebras and rings of coinvariants. Proc. Amer. Math. Soc. 134 (2006) 1599-1604. MR 2204269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Tetsuya Hosaka. Addendum to ``Dense subsets of the boundary of a Coxeter system''. Proc. Amer. Math. Soc. 133 (2005) 3745-3747. MR 2163614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G. I. Lehrer. Remarks concerning linear characters of reflection groups. Proc. Amer. Math. Soc. 133 (2005) 3163-3169. MR 2160177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jian-yi Shi. Fully commutative elements and Kazhdan-Lusztig cells in the finite and affine Coxeter groups, II. Proc. Amer. Math. Soc. 133 (2005) 2525-2531. MR 2146194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Marston Conder and Colin Maclachlan. Compact hyperbolic 4-manifolds of small volume. Proc. Amer. Math. Soc. 133 (2005) 2469-2476. MR 2138890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Tetsuya Hosaka. Dense subsets of the boundary of a Coxeter system. Proc. Amer. Math. Soc. 132 (2004) 3441-3448. MR 2073322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] N. S. Witte. New transformations for Painlevé's third transcendent. Proc. Amer. Math. Soc. 132 (2004) 1649-1658. MR 2051125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jan Dymara. $L^2$-cohomology of buildings with fundamental class. Proc. Amer. Math. Soc. 132 (2004) 1839-1843. MR 2051148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jian-yi Shi. Fully commutative elements and Kazhdan--Lusztig cells in the finite and affine Coxeter groups. Proc. Amer. Math. Soc. 131 (2003) 3371-3378. MR 1990625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Carl Droms. A complex for right-angled Coxeter groups. Proc. Amer. Math. Soc. 131 (2003) 2305-2311. MR 1974626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Larry Smith. On a theorem of R. Steinberg on rings of coinvariants. Proc. Amer. Math. Soc. 131 (2003) 1043-1048. MR 1948093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Michael Gekhtman, Michael Shapiro and Alek Vainshtein. The number of connected components in double Bruhat cells for nonsimply-laced groups. Proc. Amer. Math. Soc. 131 (2003) 731-739. MR 1937410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] W. N. Franzsen and R. B. Howlett. Automorphisms of Coxeter groups of rank three. Proc. Amer. Math. Soc. 129 (2001) 2607-2616. MR 1838783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Matthew J. Dyer. On minimal lengths of expressions of Coxeter group elements as products of reflections. Proc. Amer. Math. Soc. 129 (2001) 2591-2595. MR 1838781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jason Fulman. Descent algebras, hyperplane arrangements, and shuffling cards. Proc. Amer. Math. Soc. 129 (2001) 965-973. MR 1625753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Sergey Fomin and Andrei Zelevinsky. Totally nonnegative and oscillatory elements in semisimple groups. Proc. Amer. Math. Soc. 128 (2000) 3749-3759. MR 1694341.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Paola Cellini. A characterization of total reflection orders. Proc. Amer. Math. Soc. 128 (2000) 1633-1639. MR 1653429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2